# SDR AU981047

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- System (JASC): 2437 · DC Indicating System
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED A COMPLETE ELECTRICAL FAILURE.  INVESTIGATION FOUND THAT THE ALTERNATOR WARNING LIGHT BULB HAD BLOWN.
